Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have vaginal discharge, clear to pink, missed period, taken depo injection. STD?

I have vaginal discharge without itch or odor. It began clear then turned pink. Yesterday I thought I was starting my menstrual cycle because there was a liquidy pink discarge but that changed to clear discharge. I have not come on my period this month and I received my 3rd depo injection March 11, 2013. Is this an STD?
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Hi there.

Sometimes when one is on an injectable or oral steroid based contraceptive, these discharges happen.

However, you need to substantiate your query whether or not it is an STD with a detailed sexual history to help you better.

Perhaps it is best to go across to a gynecologist & get a vaginal swab tested.

My clinical hunch though is that it all seems fine especiaally as you are asymptomatic symptoms -wise.

Good Luck & Do please practice safe sex!

Dr Praveen Rodrigues MD
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor